Jump to content





Share Your Experiance.

Posted by Anete, 14 June 2013 · 236 views

Hi to everyone of you!
 
Today I was at my dermatologist. My blood analysis was not so good. I have got lack of leukocyte, but I cant feel that.  That is very bad for me, said my dermotologist. My body just respond sharply bacouse of Roaccutane. But I do not believe that Roaccutane is in fault. I take only 10 miligrams per day. I am just little sad about this...I want to take biger dose, and faster get rid of Acne becouse I have to go to work and school... :(


And also I want to ask everyone of you hwo are interested in giving me answer. My dermatologist said to me that in time when I take Roaccutane I should not clean my face. Do you too do not clean your face?
 
I am sorry about my English, it is not my native language.
 
Anete
 




Hmm! That is a very strange thing for your dermatologist to say. I have seen several dermatologists while on Accutane and they have NEVER said that. However, you need to make sure you aren't using harsh cleaners. I would recommend Cetaphil, it is very light and will not irritate your skin. I would recommend their face lotion too while on Accutane!

 

:)